MathSciNet Relay Station
MathSciNet bibliographic data
MR948189 (89m:60099) 60G40 (03H05 60G07 60G57)
Dalang, Robert C. Optimal stopping of two-parameter processes on nonstandard probability spaces. Trans. Amer. Math. Soc. 313 (1989), no. 2, 697–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement